Thank you for your response I will be sure to lookignn out for those side effects.
I have been taking metformin since 9/11/08 and I have these side effects: Diarrhea; gas; headache; indigestion; nausea; stomach upset; temporary metallic taste; vomiting.
Some people only get the side effects for a few weeks. I still have it but It's worth it since I ovulate now.
Check with your doctor if any of these most common side effects persist or become bothersome:
Diarrhea; gas; headache; indigestion; nausea; stomach upset; temporary metallic taste; vomiting.
Seek medical attention right away if any of these severe side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain or discomfort; dizziness or lightheadedness; fast or difficult breathing; feeling of being unusually cold; fever, chills, or persistent sore throat; general feeling of being unwell; muscle pain or weakness; slow or irregular heartbeat; unusual drowsiness; unusual or persistent stomach pain or discomfort; unusual tiredness or weakness
I'm not sure but you can also google and find out side affects there too. Best of luck to you. I will be thinking of you and hoping you can get everything back on track! Take care!